CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:15/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error